# SDR 2007UALA00001

- Difficulty date: January 1, 2007
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 16,449 hours, 7,206 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION OF AFT FRAME AT FR 68.    [SUP 05-04-07]   INITIAL BLEND OUT OF CORROSION RESULTED IN THE FRAME BECOMING OUT OF COMPLIANCE WITH THE ALLOWABLE DAMAGE LIMITS. THE DAMAGED AREA WAS CUT OUT AND REPAIRED IN ACCORDANCE WITH SRM 53-41-14-201.
